# SDR KBM2005F00172

- Difficulty date: August 4, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Part number: 050085
- Part serial: 20291
- Condition: Inoperative
- Location: Blower
- Part time: 663 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5 INCH MOTOR, UNIT INOPERATIVE, REMOVED AND REPLACED.  (K)
